# SDR ASAA0954824

- Difficulty date: March 15, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,990 hours, 2,338 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: JAD9F007
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER FUEL PUMP AUTO SHUTOFF TEST INOP DURING TC 78128007 W/O 19798.  FOUND RT AUTO SHUT OFF RELAY R937 BAD.  REPLACED R937 REF WDM 28 23 11.  GROUND VERIFICATION CHECKS GOOD REF MM 28 22 00.
